# SDR AALA201902079010

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 71,318 hours, 8,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE SHOWED RED BAND ON INDICATOR. MAINTENANCE REPLACED L1 DOOR SLIDE PER WORKCARD 25-94-25 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
